L ∞ estimates on trajectories confined to a closed subset, for control systems with bounded time variation - Université de Bretagne Occidentale Access content directly
Journal Articles Mathematical Programming Year : 2016

L ∞ estimates on trajectories confined to a closed subset, for control systems with bounded time variation

Dates and versions

hal-04404201 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Richard Vinter. L ∞ estimates on trajectories confined to a closed subset, for control systems with bounded time variation. Mathematical Programming, 2016, 168 (1-2), pp.201-228. ⟨10.1007/s10107-016-1028-0⟩. ⟨hal-04404201⟩
8 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More